• question-icon

    What causes severe itching after taking epidural injection?

default
Posted on Sat, 29 Jul 2017 in Medicines and Side Effects
Question: Does an epidural cause severe itching? YYYY@YYYY
doctor
Answered by Dr. Ivo Ditah 1 hour later
Brief Answer:
No!

Detailed Answer:
Hi,

Epidural doesn't cause itching. However, the drug used might not be friendly to you. In this case, it might be the drug used for the epidural and not the procedure. I will suggest that you report what drug was used in your case to me for review to see if this could have been an allergy reaction to it.

I hope this sheds some light and helps. I look forward reading from you for more insights and guidance. Until then, I wish you well.

Waiting...
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ivo Ditah

Internal Medicine Specialist

Practicing since :2002

Answered : 3922 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

180 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Ivo Ditah
  • Q - What causes enlarged heart?

  • Q - What causes spotting after having sex?

  • Q - Suggest side effects of Premarin

  • Q - Suggest treatment for recurrent urinary tract infection

  • Q - Can Wimpat,Keppra and Lamictal be taken when BP is high?

  • Q - When can orgasm be experienced after a total hystorectomy?

  • Q - Is tremination of pregnancy at after 26 weeks advisable?

  • Q - What causes swelling at the injection site?

  • Q - Suggest treatment for Angioma

  • Q - What causes chronic Idiopathic thrombocytopenic purpura?

backtotop2